# SDR 99T64R367AR

- Difficulty date: June 24, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Corroded
- Location: Rt Le Flap
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD INBOARD SLOT PANEL HAS CORROSION XS 442.185.  REMOVED CORROSION AND BLENDED AREA IAW EO 99-061. (M)
